Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 4, 2012, 5:42 PM EDT for Clayton County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2012, 5:42 PM EDT (21:42 UTC)
- Expired
- Jul 4, 2012, 6:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
County Clayton County, GA
The radar
The Atlanta radar (KFFC), 24 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
257
WWUS82 KFFC 042142
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT WED JUL 4 2012
GAZ055-042215-
542 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CLAYTON COUNTY
UNTIL 615 PM EDT...
AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JONESBORO...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS CLAYTON COUNTY
THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JONESBORO...BONANZA AND IRONDALE. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3358 8433 3350 8428 3348 8429 3345 8429
3343 8440 3345 8438 3347 8438 3350 8442
3351 8442 3355 8444 3355 8446
TIME...MOT...LOC 2142Z 344DEG 6KT 3355 8439
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 4, 2:35 PM EDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jul 4, 2:35 PM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 235 PM EDT WED JUL 4 2012 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... GEORGIA REMAINS UNDER THE EASTERN END OF THE CENTRAL U.S. RIDGE THROUGH THE PERIOD. RIDGE CONTINUES TO BE STRONG ENOUGH FOR ABOVE NORMAL TEMPERATURES BUT NOT STRONG ENOUGH TO SUPPRESS SCATTERED... MAINLY DIURNAL...CONVECTION. PERSISTENT SURFACE TROUGH IN THE LEE OF THE APPALACHIANS WILL CONTINUE TO PROVIDE SOME LOW LEVEL SUPPORT FOR THUNDERSTORM DEVELOPMENT AS WELL. ALTHOUGH STRONG SURFACE HEATING AND AMPLE LOW LEVEL MOISTURE ARE IN PLACE AGAIN THIS AFTERNOON...12Z FFC SOUNDING SHOWED MODERATE WARMING ABOVE 600MB WHICH HAS LIMITED INSTABILITY SOMEWHAT COMPARED TO YESTERDAY AFTERNOON. COMBINED WITH WEAK SHEAR AND A LACK OF A STRONG FOCUSING MECHANISM THIS SHOULD KEEP SEVERE THUNDERSTORM THREAT LIMITED TO ISOLATED. SOME COOLING IS INDICATED BY THE MODEL SOUNDINGS IN THIS SAME LAYER FOR THURSDAY... SO COVERAGE AND STRENGTH OF STORMS MAY INCREASE SOME THURSDAY...BUT NOT ENOUGH TO GO ABOVE CHANCE POPS AT THIS TIME. WITH AFTERNOON HIGH TEMPERATURES EXPECTED TO REMAIN IN THE MID TO UPPER 90S...AFTERNOON HEAT INDEX VALUES WILL REMAIN UNCOMFORTABLY HIGH...BUT ARE NOT EXPECTED TO REACH ADVISORY CRITERIA THROUGH THE PERIOD. 20 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO CHANGES ARE PLANNED FOR THE LONG TERM. PREVIOUS DISCUSSION FOLLOWS... /ISSUED 319 AM EDT WED JUL 4 2012/ THE MODELS ARE IN GOOD AGREEMENT IN THE EXTENDED PERIODS. THE UPPER LEVEL RIDGING SHIFTS WEST OVER THE CENTRAL PLAINS THROUGH THE WEEKEND. SEVERAL WEAK IMPULSES TRAVERSE THE SOUTHEAST THROUGH THE UPPER FLOW...PROVIDING FOCUS FOR MAINLY DIURNALLY DRIVEN CONVECTION. A BROAD LONGWAVE TROUGH SETS UP OVER THE EASTERN U.S. BY EARLY NEXT WEEK THROUGH THE END OF THE EXTENDED PERIOD. AT THE SFC...WEAK SURFACE BOUNDARY REMAINS IN CLOSE PROXIMITY TO THE FORECAST AREA...EVENTUALLY SAGGING SOUTH AS A BACKDOOR COLD FRONT SUN NIGHT...BECOMING STATIONARY ACROSS THE CENTRAL OR SOUTHERN GA THROUGH TUE. WITH GOOD MOISTURE TO TAP INTO...PRECIPITABLE WATER REMAINS NEAR 2 INCHES...AND PLENTY OF INSTABILITY...SURFACE CAPES GREATER THAN 1000 EACH AFTERNOON WILL CONTINUE CHANCE OF MAINLY AFTERNOON AND EVENING CONVECTION EACH DAY. DAYTIME TEMPERATURES WILL CONTINUE 5 DEGREES OR SO ABOVE NORMAL WITH NEAR NORMAL LOWS. ATWELL/17 && .AVIATION... 18Z UPDATE... VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 08Z. ISOLATED TO SCATTERED AREAS OF MVFR VISIBILITIES ARE EXPECTED BETWEEN 08Z AND 14Z...BUT ONLY TAF SITES I EXPECT TO BE IMPACTED WOULD BE KAHN AND KMCN. ISOLATED TO SCATTERED CONVECTION ALREADY DEVELOPING IN NORTHWEST GEORGIA. THIS TREND SHOULD CONTINUE WITH ISOLATED TO SCATTERED CONVECTION SPREADING SOUTH AND EAST THROUGH 02Z...TAPERING OFF QUICKLY AFTER 02Z. WINDS WILL REMAIN WEST BETWEEN 5 AND 10KT THROUGH 00Z...THEN DIMINISH TO 5 KT OR LESS. //ATL CONFIDENCE...18Z UPDATE... HIGH ALL ELEMENTS EXCEPT MEDIUM CONFIDENCE AT BEST CONCERNING CHANCES FOR THUNDER LATE THIS AFTERNOON INTO THE EVENING. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 97 72 98 / 30 30 30 30 ATLANTA 75 94 75 94 / 30 30 30 30 BLAIRSVILLE 67 91 67 89 / 30 30 30 30 CARTERSVILLE 68 96 69 98 / 30 30 30 30 COLUMBUS 75 95 74 94 / 30 40 40 30 GAINESVILLE 73 94 73 93 / 30 30 30 30 MACON 73 95 72 95 / 30 40 30 30 ROME 69 96 69 98 / 40 30 40 30 PEACHTREE CITY 69 94 70 95 / 30 30 30 30 VIDALIA 75 95 74 97 / 30 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 4, 5:43 AM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 543 AM EDT WED JUL 4 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-050945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 543 AM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... WEAK IMPULSES IN THE UPPER LEVEL FLOW OF AN UPPER LEVEL RIDGE OVER THE CENTRAL PLAINS WILL CONTINUE TO MOVE ACROSS THE SOUTHEAST TODAY AS A WEAK TROUGH OF LOW PRESSURE AT THE SURFACE REMAINS STATIONARY ACROSS PORTIONS OF CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL BE QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID AFTERNOON THROUGH EVENING. .DISCUSSION... A WEAK SURFACE TROUGH AND HIGH INSTABILITY WILL ACT AS A FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT WITH ISOLATED SEVERE STORMS POSSIBLE. CONTINUED COLD MID LEVEL TEMPERATURES AND JUST ENOUGH FLOW ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED DOWNDRAFT PARAMETERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A SERIES OF SHORTWAVES WILL CONTINUE TO MOVE THROUGH THE REGION... ENHANCING THE THUNDERSTORM POTENTIAL THURSDAY AFTERNOON. GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THIS WEEKEND WITH STORMS BECOMING FOCUSED IN THE VICINITY OF A SOUTHWARD SAGGING SURFACE BOUNDARY MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 4, 5:02 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT WED JUL 4 2012
GAZ033-044-055-042130-
502 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CLAYTON AND FULTON COUNTIES UNTIL 530 PM EDT...
AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COLLEGE PARK...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CLAYTON AND FULTON COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE LAKEWOOD PARK...EAST POINT...COLLEGE
PARK...HAPEVILLE...LAKE CITY...MORROW...RIVERDALE...FOREST PARK AND
HARTSFIELD-JACKSON AIRPORT. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3371 8455 3373 8439 3357 8432 3355 8444
3355 8448 3354 8450 3353 8453 3354 8455
TIME...MOT...LOC 2102Z 345DEG 4KT 3367 8447Special weather statement, Jul 4, 5:05 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT WED JUL 4 2012
GAZ032-042130-
505 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN COBB COUNTY UNTIL
530 PM EDT...
AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WHITE WATER PARK...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS COBB COUNTY
THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDY PLAINS...WHITE WATER PARK...MARIETTA...DOBBINS AIR RESERVE
BASE...JIM R MILLER PARK...VININGS...MABLETON AND SMYRNA. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3401 8464 3403 8443 3392 8443 3391 8445
3388 8444 3385 8446 3383 8445 3377 8454
3382 8465
TIME...MOT...LOC 2105Z 356DEG 5KT 3393 8453Special weather statement, Jul 4, 5:15 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT WED JUL 4 2012
GAZ079-042145-
515 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALBOT COUNTY
UNTIL 545 PM EDT...
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOODLAND...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TALBOT COUNTY
THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FLINT HILL...WOODLAND...PLEASANT HILL...BALDWINVILLE...PO BIDDY
CROSSROADS...OLIVE BRANCH...BAUGHVILLE...JUNCTION CITY AND
TALBOTTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3285 8466 3285 8456 3288 8449 3287 8447
3286 8449 3285 8447 3282 8444 3284 8444
3283 8443 3263 8438 3260 8441 3257 8469
TIME...MOT...LOC 2115Z 354DEG 6KT 3278 8454Special weather statement, Jul 4, 5:25 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 525 PM EDT WED JUL 4 2012 GAZ049-050-060-042200- 525 PM EDT WED JUL 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PUTNAM...MORGAN AND GREENE COUNTIES UNTIL 600 PM EDT... AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BUCKHEAD...MOVING SOUTH AT 15 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PUTNAM... MORGAN AND GREENE COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE GRESHAMVILLE...CAREY...SWORDS...BUCKHEAD... PARKS MILL...HARMONY...CENTRAL GEORGIA EXPERIMENT STATION...ROCK EAGLE 4-H CENTER AND PHOENIX. && LAT...LON 3338 8323 3340 8351 3369 8343 3366 8319 TIME...MOT...LOC 2125Z 009DEG 15KT 3358 8334
Special weather statement, Jul 4, 5:26 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
526 PM EDT WED JUL 4 2012
GAZ053-054-042200-
526 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN COWETA AND
FAYETTE COUNTIES UNTIL 600 PM EDT...
AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TYRONE...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS COWETA AND
FAYETTE COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE SANDY CREEK... CANNONGATE...TYRONE...
FAYETTEVILLE...THOMAS CROSSROADS...LAKE HORTON...WOOLSEY...STARRS
MILL...SENOIA...TURIN...SHARPSBURG AND PEACHTREE CITY. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3351 8471 3351 8462 3350 8461 3352 8459
3354 8450 3334 8440 3324 8455 3330 8473
TIME...MOT...LOC 2125Z 352DEG 8KT 3347 8459Special weather statement, Jul 4, 5:42 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT WED JUL 4 2012
GAZ055-042215-
542 PM EDT WED JUL 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CLAYTON COUNTY
UNTIL 615 PM EDT...
AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JONESBORO...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS CLAYTON COUNTY
THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JONESBORO...BONANZA AND IRONDALE. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3358 8433 3350 8428 3348 8429 3345 8429
3343 8440 3345 8438 3347 8438 3350 8442
3351 8442 3355 8444 3355 8446
TIME...MOT...LOC 2142Z 344DEG 6KT 3355 8439The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:24 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Jul 3, 8:42 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 33 min |
| Jul 3, 8:58 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 32 min |
| Jul 3, 11:23 PM EDT | Special Weather Statement | FFC | Emanuel | 37 min |
| Jul 4, 1:54 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 36 min |
| Jul 4, 2:30 PM EDT | Special Weather Statement | FFC | Walker, Whitfield | 30 min |
| Jul 4, 3:01 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 29 min |
| Jul 4, 3:08 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 37 min |
| Jul 4, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Whitfield | 30 min |
| Jul 4, 3:39 PM EDT | Special Weather Statement | FFC | Polk | 36 min |
| Jul 4, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 40 min |
| Jul 4, 4:26 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 34 min |
| Jul 4, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 47 min |
| Jul 4, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 27 min |
| Jul 4, 5:02 PM EDT | Special Weather Statement | FFC | Clayton | 28 min |
| Jul 4, 5:05 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jul 4, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 48 min |
| Jul 4, 5:15 PM EDT | Special Weather Statement | FFC | Talbot | 30 min |
| Jul 4, 5:25 PM EDT | Special Weather Statement | FFC | Morgan | 35 min |
| Jul 4, 5:26 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
| Jul 4, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 44 min |
| Jul 4, 5:50 PM EDT | Special Weather Statement | FFC | White | 25 min |
| Jul 4, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry, Spalding | 38 min |
| Jul 4, 6:04 PM EDT | Special Weather Statement | FFC | Henry | 26 min |
| Jul 4, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Pike, Spalding | 49 min |
| Jul 4, 6:17 PM EDT | Special Weather Statement | FFC | White | 28 min |
| Jul 4, 6:19 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| Jul 4, 6:22 PM EDT | Special Weather Statement | FFC | Meriwether | 38 min |
| Jul 4, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 30 min |
| Jul 4, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Fayette | 15 min |
| Jul 4, 6:38 PM EDT | Special Weather Statement | FFC | Morgan | 37 min |
| Jul 4, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 47 min |
| Jul 4, 7:18 PM EDT | Special Weather Statement | FFC | Morgan | 27 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.